MathSciNet Relay Station
MathSciNet bibliographic data
MR729735 11J72 (41A21)
Gutnik, L. A. Irrationality of some quantities that contain $\zeta (3)$. (Russian) Acta Arith. 42 (1983), no. 3, 255–264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement